Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 35, NWS Twin Cities, MN

May 31, 2013Chippewa County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2013, 7:08 PM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 7:08 PM CDT (00:08 UTC)
Expired
May 31, 2013, 7:45 PM CDT
In force
37 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chippewa County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 168 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:21 PM CDTHAIL 0.88Bloomer, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:35 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WUUS53 KMPX 010008
SVRMPX
WIC017-107-010045-
/O.NEW.KMPX.SV.W.0035.130601T0008Z-130601T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
  CENTRAL RUSK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 745 PM CDT

* AT 707 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 10 MILES SOUTHWEST OF LADYSMITH TO 11 MILES
  NORTH OF BLOOMER TO BLOOMER...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BRUCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4556 9108 4537 9113 4510 9123 4509 9150
      4521 9149 4546 9139
TIME...MOT...LOC 0008Z 233DEG 23KT 4541 9128 4526 9140
          4512 9144

HAIL...1.00IN
WIND...<50MPH

$$

CLF
3 follow-up statements
720 
WWUS53 KMPX 010024
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
724 PM CDT FRI MAY 31 2013

WIC017-107-010045-
/O.CON.KMPX.SV.W.0035.000000T0000Z-130601T0045Z/
CHIPPEWA WI-RUSK WI-
724 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RUSK AND NORTH CENTRAL CHIPPEWA COUNTIES UNTIL 745 PM CDT...

AT 721 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES SOUTHWEST OF LADYSMITH TO 14 MILES
NORTHEAST OF BLOOMER TO 12 MILES EAST OF BLOOMER...AND MOVING EAST AT
25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN CHIPPEWA AND SOUTHERN RUSK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4510 9138 4531 9139 4537 9113 4510 9123
TIME...MOT...LOC 0024Z 252DEG 22KT 4531 9125 4523 9124
          4512 9123

HAIL...1.00IN
WIND...<50MPH

$$

CLF
886 
WWUS53 KMPX 010032
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT FRI MAY 31 2013

WIC017-107-010045-
/O.CON.KMPX.SV.W.0035.000000T0000Z-130601T0045Z/
CHIPPEWA WI-RUSK WI-
732 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RUSK AND NORTH CENTRAL CHIPPEWA COUNTIES UNTIL 745 PM CDT...

AT 730 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF LADYSMITH TO 16 MILES SOUTH
OF LADYSMITH TO 15 MILES EAST OF BLOOMER...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN CHIPPEWA AND SOUTHERN RUSK
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4510 9138 4531 9139 4537 9113 4510 9123
TIME...MOT...LOC 0032Z 252DEG 22KT 4533 9118 4525 9117
          4514 9116

HAIL...1.00IN
WIND...<50MPH

$$
931 
WWUS53 KMPX 010038
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
738 PM CDT FRI MAY 31 2013

WIC017-107-010048-
/O.EXP.KMPX.SV.W.0035.000000T0000Z-130601T0045Z/
CHIPPEWA WI-RUSK WI-
738 PM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RUSK AND NORTH
CENTRAL CHIPPEWA COUNTIES WILL EXPIRE AT 745 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 4510 9138 4531 9139 4537 9113 4510 9123
TIME...MOT...LOC 0038Z 252DEG 22KT 4534 9113 4526 9112
          4515 9111

$$

CLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 7:03 PM CDT, 5 minutes earlier.

Area forecast discussion, May 31, 7:03 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT FRI MAY 31 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 214 PM CDT FRI MAY 31 2013

STRONG TO SVR STORMS HAVE DEVELOPED ALONG THE LEADING EDGE OF
AMPLE MLCAPE OF 1000-1500J/KG AND 0-6KM SHEAR VALUES ARND 35-40
KTS ACROSS . THIS WILL BE ENOUGH TO DEVELOP LARGE HAIL AND
DAMAGING WINDS ACROSS THE FAR EASTERN FA OVER THE NEXT SEVERAL
HRS. MOST OF THE ACTIVITY SHOULD END AFT 1Z/01 AS THE ATMOSPHERE
STABILIZES. THE UPPER LOW AND ASSOCIATED SHRA ACTIVITY OVER
ND/SD...WILL MOVE EASTWARD OVERNIGHT ALLOWING FOR THE CONTINUATION
OF SHRA ISOLD STORMS SATURDAY AFTN/EVENING. NO OTHER CHGS EXPECTED
THRU SATURDAY AFTN WITH NUMEROUS SHRA ACROSS THE FA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 346 PM CDT FRI MAY 31 2013

SATURDAY NIGHT THROUGH MONDAY...THE POTENT UPPER LOW THAT LINGERED
OVER THE DAKOTAS/MN WILL OPEN INTO TROUGH AND PIVOT INTO THE GREAT
LAKES SAT EVE. THIS WILL SWEEP THE SFC LOW ON WITH IT...ALLOWING FOR
IMPROVING CONDITIONS SAT NIGHT INTO SUN. ISOLD TO SCATTERED
LINGERING SHOWERS ARE ALL THAT IS EXPECTED SAT NIGHT AS MUCH DRIER
NW FLOW TAKES HOLD. NW FLOW CONTINUES THRU SUN NIGHT AS A RIDGE
DEVELOPS OVER THE CENTRAL CONUS AND SFC HIGH PRES SLIDES THRU THE
AREA. THIS COMBINATION WILL RESULT IN COOLER/DRIER/CLEAR CONDITIONS
SUN THRU THE FIRST HALF OF MON. CLOUDS RETURN LATE DAY MON ALONG
WITH POSSIBLY A FEW SHWRS IN WRN MN AS THE RIDGE BREAKS DOWN
SLIGHTLY IN ADVANCE OF ANOTHER POTENT UPPER LEVEL LOW DEVELOPING
OVER THE NRN ROCKIES. LOWS DROP INTO THE 40S WHILE HIGHS HOLD IN THE
60S.

MONDAY NIGHT THROUGH FRIDAY...ANOTHER ACTIVE PERIOD LOOKS TO DEVELOP
FOR THE MIDDLE PORTION OF NEXT WEEK AS A POTENT CUTOFF LOW SLOWLY
DRIFT E FROM THE NRN ROCKIES ACRS THE DAKOTAS AND NRN MN FROM MON
NIGHT THRU WED NIGHT. SCATTERED TO NUMEROUS SHWRS AND TSTMS CAN BE
EXPECTED MAINLY TUE THRU WED ACRS THE ENTIRE CWFA. ONCE THE CUTOFF
LOW EJECTS INTO THE GREAT LAKES...THE PARENT LONGWAVE TROUGH WILL
LINGER OVER THE AREA THU THRU FRI...KEEPING LOW CHCS FOR PRECIP IN
THE FCST. WITH THE AFOREMENTIONED TROUGH REMAINING IN PLACE THRU
MUCH OF THE WEEK...TEMPS WILL ALSO REMAIN COOL FOR THE FIRST WEEK OF
JUNE. HIGHS WILL REMAIN IN THE 60S...WHICH ON AVERAGE WILL BE ABOUT
10 DEGREES BELOW NORMAL EACH DAY. LOWS WILL HOLD IN THE 50S WHICH IS
MUCH CLOSER TO NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 653 PM CDT FRI MAY 31 2013

TWO BROKEN LINES OF SHOWERS AND THUNDERSTORMS ARE TRACKING ACROSS
ERN MN AND WRN WI. THESE LINES SHOULD IMPACT RNH AND EAU THROUGH
02Z...THEREAFTER IT WILL BE MAINLY DRY FOR THE REST OF THE
EVENING. STRATOCU ACROSS WRN MN AND THE DAKOTAS WILL PUSH IN
OVERNIGHT WITH CIGS BECOMING MVFR SATURDAY MORNING. PERIODS OF
-SHRA EXPECTED SATURDAY.

KMSP...-TSRA IMPACTING THE TERMINAL AT TAF ISSUANCE TIME WILL END
SHORTLY. VFR EXPECTED THROUGH MUCH OF THE OVERNIGHT...THEN MVFR
CIGS ARRIVE SATURDAY MORNING. -SHRA WILL PUSH IN MIDDAY AND END
SATURDAY EVENING.

/OUTLOOK FOR KMSP/
SAT EVENING...MVFR WITH -SHRA. WINDS NW AT 10G20KTS.
SUN...VFR. WINDS NNW AT 10KTS.
MON...VFR WITH -SHRA POSSIBLE LATE. WINDS ESE AT 10KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...BORGHOFF/JLT
Hazardous weather outlook, May 31, 11:51 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT FRI MAY 31 2013

MNZ041>045-047>062-064>069-073>076-082>084-091-092-011700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-
LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-FARIBAULT-
1151 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. A FEW STORMS COULD
PRODUCE GUSTY WINDS AND SMALL HAIL THROUGH THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO
WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT
EXPECTED.

THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND
CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE
WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES
METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY
ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM.

MNZ063-070-077-078-085-093-WIZ014>016-023>028-011700-
WASHINGTON-DAKOTA-RICE-GOODHUE-STEELE-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1151 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THIS AFTERNOON...AND
MOVE RAPIDLY TO THE NORTHEAST. SOME OF THE STORMS COULD REACH
SEVERE LIMITS IN PORTIONS OF FAR EASTERN MINNESOTA...MAINLY ALONG
THE MISSISSIPPI RIVER...AND INTO WEST CENTRAL WISCONSIN. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO
WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT
EXPECTED.

THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND
CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE
WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES
METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY
ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM.

JLT

In the hours before

Local storm report, May 31, 6:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             1 N BOYCEVILLE          45.06N 92.04W
05/31/2013  E1.75 INCH       DUNN               WI   LAW ENFORCEMENT

            AT CR N AND HWY 79

&&

MKM
Special weather statement, May 31, 6:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
619 PM CDT FRI MAY 31 2013

MNZ084-312345-
WASECA-
619 PM CDT FRI MAY 31 2013

...THUNDERSTORMS DEVELOPING OVER WASECA COUNTY THROUGH 645 PM CDT...

AT 616 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTHWEST OF WASECA...OR 29 MILES SOUTH OF LE
CENTER. THIS STORM WAS MOVING NORTHEAST AT 45 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  OTISCO.
  WASECA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4419 9356 4419 9342 4404 9341 4388 9363
      4396 9376
TIME...MOT...LOC 2320Z 218DEG 38KT 4401 9362

CLF
Local storm report, May 31, 6:26 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             MENOMONIE               44.89N 91.91W
05/31/2013  E1.00 INCH       DUNN               WI   AMATEUR RADIO

&&

BORGHOFF
Special weather statement, May 31, 6:36 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 PM CDT FRI MAY 31 2013

MNZ062-063-070-WIZ023-024-010000-
DAKOTA-PIERCE-RAMSEY-ST. CROIX-WASHINGTON-
636 PM CDT FRI MAY 31 2013

...THUNDERSTORMS DEVELOPING OVER DAKOTA...PIERCE...RAMSEY...ST.
CROIX AND WASHINGTON COUNTIES THROUGH 700 PM CDT...

AT 634 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF RIVER
FALLS TO 11 MILES EAST OF LAKEVILLE TO 6 MILES SOUTHEAST OF
LAKEVILLE. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COATES.
  ROSEMOUNT.
  AFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4477 9279 4462 9308 4462 9320 4494 9302
      4496 9258
TIME...MOT...LOC 2336Z 214DEG 27KT 4479 9285 4470 9301
          4465 9313

CLF
Local storm report, May 31, 7:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             COLFAX                  45.00N 91.73W
05/31/2013  M0.88 INCH       DUNN               WI   TRAINED SPOTTER

&&

BORGHOFF
Local storm report, May 31, 7:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 W BLOOMER             45.10N 91.57W
05/31/2013  M1.00 INCH       CHIPPEWA           WI   TRAINED SPOTTER

&&

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 9:33 PM CDTSpecial Weather StatementMPXPepin42 min
May 31, 9:44 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin46 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk40 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.